Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The unit groups of affine algebraic monoids


Author: William C. Waterhouse
Journal: Proc. Amer. Math. Soc. 85 (1982), 506-508
MSC: Primary 20G15; Secondary 20M10
MathSciNet review: 660591
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An affine algebraic group can be embedded as a proper dense subgroup of an affine algebraic monoid iff it has a homomorphism onto the multiplicative group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20G15, 20M10

Retrieve articles in all journals with MSC: 20G15, 20M10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1982-0660591-1
Article copyright: © Copyright 1982 American Mathematical Society